# SDR ASOA2013042603446

- Difficulty date: April 22, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 12,148 hours, 8,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK RECEIVED  EMERGENCY LIGHTS ON STATUS MESSAGE WHEN ALL SWITCHES WERE IN THE ARMED PPOSITION.  F/A REPORT ONLY HALF LIGHTS WORKING IN THE CABIN WHEN SWITCH IS IN THE ON POSITION.  R & R EPSU.  RECHARGED EMERGENCY LIGHT BATTERIES.   OPS GOOD IAW AMM, 33-51-17.
